MAUDE Adverse Event Report: DEPUY MITEK LLC US 242326; EVOLUTION4K

DEPUY MITEK LLC US 242326; EVOLUTION4K
Model Number Evo4K220
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via email that during an unknown procedure the mitek video cart was set up and when the light cord and camera were plugged in, the monitor and evo4k started to display a number of colors in static format.The camera cord was pulled out and plugged back in - same static picture displayed.A replacement camera was used and displayed the same result.The monitor was powered off/on and the static color scheme was still present.Finally, the ccs was powered off while confirming all wiring in the back was correct and connected properly.The ccs was powered back on and camera/light cord plugged back in.Once again the static color scheme reappeared.The competitive tower, in the room, was powered on and was used for video on the case.Our pump and shaver continued to be used from the purevue tower.There was a minimal delay (under 3 minutes) to connect new video.The surgeon was able to successfully complete the procedure with no patient consequences.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: upon complaint review, it was determined that mfr# 1221934-2020-00224 is a duplicate of mfr# 1221934-2020-00249.Reference mfr # 1221934-2020-00249 for all further reporting regarding this event.

Brand Name
242326
Common Device Name
EVOLUTION4K
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9595908
Report Number1221934-2020-00224
Device Sequence Number2387519
Product Code FCW
UDI-Device Identifier00817613020543
UDI-Public00817613020543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEvo4K220
Device Catalogue Number242326
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date02/06/2020
Patient Sequence Number1